# SDR SWIA201438964

- Difficulty date: August 4, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 44,653 hours, 60,827 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR WOULD NOT RETRACT,  RETURN TO FIELD.  ADJUSTED LT MLG ACTUATING CYLINDER AT MLG ATTACH POINT FOR CORRECT UPLOCK HOOK GAP IAW AMM.  OPS CHECKS NORMAL DURING GEAR SWINGS ON JACKS. ALSO COMPLIED WITH EMERGENCY GEAR FREE FALL OPS CHECKS, NO DEFECTS NOTED.
